# SDR GAIA01216ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Location: Bs 690-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHSTAR, IT WAS DISCOVERED THAT SEAT TRACK BS 700 LBL 24.75 HAS ELONGATED LOCK HOLES.  ACCOMPLISHED SEAT TRACK REPAIR BS 690-740 LBL 24.75 IAW B727 SRM 53-10-5 FIG 1.  (M)
